Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Weight gain after taking elleste solo though improvement seen in hot flushes and mood swings. Will weaning it prove beneficial?

I have been taking Elleste Solo 1mg for 3 months and have gained over a stone in weight! Although my symptoms i.e.: hot flushes and mood swings have improved the weight gain is making me feel depressed and miserable. Can I come off of the Elleste and see how things go and try and exercise more and change my diet to improve my symptoms rather than taking the Elleste.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  818
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~ You seemed to have answered your own question. However it may be prudent to consult your gynecologist regarding going off of hormone replacement therapy. Take care.
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor